Clarinex Marketing InformationClarinex is a brand name of the medicine. It is possible to purchase Clarinex in offline and online store. Online stores usually don't require doctor's receipt. Clarinex also can be sold as: Desloratadine, NeoClarityn, Claramax, Aerius.
Clarinex General Information
Clarinex (generic name: desloratadine; brand names include: Dezlorid / NeoClarityn / Claramax / Aerius) is an antihistamine used to help relieve the symptoms of seasonal and year-round allergies caused by exposure to indoor allergens such as dust mite, mold spores, pet dander, and outdoor allergens caused by pollen from trees, grasses, or weeds.
Clarinex is indicated for:
relief of the nasal and non-nasal symptoms of seasonal allergic rhinitis in patients 2 years of age and older;
relief of the nasal and non-nasal symptoms of perennial allergic rhinitis in patients 6 months of age and older;
the symptomatic relief of pruritus, reduction in the number of hives, and size of hives, in patients with chronic idiopathic urticaria 6 months of age and older.
Clarinex is also approved to treat the ongoing itching and rash due to hives from unknown causes.
Clarinex can be safely used to treat seasonal allergies in adults who at the same time suffer from mild-to-moderate asthma.
Clarinex is the first antihistamine to state in its labeling that grapefruit juice does not affect the absorption of the active ingredient.
Clarinex is non-drowsy when taken at the recommended doses.
Follow the directions on your prescription label carefully, and ask your doctor or pharmacist to explain any part you do not understand. Take Clarinex exactly as directed.
Clarinex may be taken with or without food.
Taken once a day, Clarinex provides effective 24 hours relief from the symptoms of seasonal and year-round allergies in adults and children age 12 years and older. So when you take it in the morning you can wake up the next day with your symptoms under control.
Do not increase the dose or dosing frequency as studies have not demonstrated increased effectiveness at higher doses.
If you miss a dose of Clarinex, take the missed dose as soon as you remember it. However, if it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. Do not take a double dose to make up for a missed one.
Store this medicine at room temperature, away from excess heat and moisture.
Before taking Clarinex, tell your doctor if:
you are allergic to any medicines;
you are pregnant, plan to become pregnant, or are breast-feeding.
Active ingredient: desloratadine.